MAUDE Adverse Event Report: BIOMET UK LTD. OXF FEMORAL SLAP HAMMER; INSTRUMENT, KNEE

BIOMET UK LTD. OXF FEMORAL SLAP HAMMER; INSTRUMENT, KNEE
Catalog Number 32-422365
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2.Report source: canada.Product was returned and visually assessed.The slap hammer exhibits signs of use (scuffs, scratches, tool marks) and confirming complaint the spring is broke/fractured, not all pieces returned.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history identified additional similar complaints for the reported item and no additional similar complaints for the reported part and lot combination.Complaints are monitored per complaint trending process.Based on the available information, the reported event can be confirmed a definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported during a procedure that the spring at the distal part of the device was loose, no harm to patient.It is unknown how many times the devices were used, surgery was completed with another device.Evaluation of the device later found that the spring was fractured.Diligence is completed and no further information on the reported event has been provided.

Brand Name
OXF FEMORAL SLAP HAMMER
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21988758
Report Number3002806535-2025-00183
Device Sequence Number18262719
Product Code LXH
UDI-Device Identifier05019279129751
UDI-Public(01)05019279129751(10)Z19H1045
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number32-422365
Device Lot NumberZ19H1045
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/06/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2024
Initial Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown